Vomit effect of Clindamycin

We have 607 consumer reports for Clindamycin. Vomit effect occurred in 2%.

Patients statistics on Vomit side effect for Clindamycin

Female
Male

Average weight in Lbs
160.94
202.38

Average height in Ft
5′ 6″
5′ 8″

Average age
42
48

Clindamycin Circle Diagram 14 consumers of 607 reported about Vomit

  1. George L. Gavin says:
    5.0 rating

    Clindamycin for Erysipelas

    I have been prescribed clindamycin for a recurrent inflammation of the right foot. I have had this type of inflammation (erysipelas) about 8 times over 35 years. Clindamycin was the fastest acting drug I have ever taken. Within 36 hours, the swelling in the affected toes decreased and the temperature around the affected foot dropped. That was a big relief. As a side effect, I noticed drowsiness, dizziness, pressure in the abdomen and temporary nausea. None of these side effects was so massive, however, that I would have had to discontinue the drug. I did not have diarrhea or colic. I would take this preparation again.

    Side effects: Vomit; Fatigue; Dizziness
  2. Victor K. Sullivan says:
    4.0 rating

    Clindamycin for Pharyngitis

    Am because of a fairly persistent pharyngitis, I already 2 years more or less rumschleppe with me to the ENT doctor. The 1 left me that, 1 day was still all ok on the 2 day in the evening everything was over, break and diarrhea at once, that was on 1 April 2008, I have the doctor Metronidazole get it today, no improvement in the face, diarrhea has stayed have already lost about 15 kg, Perenterol also helps not to rebuild from the intestine … I am sick since then Ps. Meanwhile, I also have stronger fever bouts at night.

    Side effects: Weight loss; Vomit; Fever; Diarrhea
  3. Diane A. Mathews says:
    4.5 rating

    Clindamycin for Dental treatment; Dental inflammation

    After 4 hours of the first dose, I noticed a slight burning in the front tongue area. I thought it but nothing and therefore continue to take nice …. After the second dose I had already light no blisters on the edges of the tongue and the tongue was discolored whitish. Evening then after the third intake it started. I have never experienced something like that. Circulatory collapse, 40 fever, continuous vomiting, wheals on the tongue, the entire oral mucosa lifts off. Have since today only raw meat in the mouth and could go up the walls in pain. Then in the emergency room to the hospital. The tipped on ne drug intolerance. Since last night drug no longer taken. Since then no nausea, tongue no longer hurts, but is completely deaf. Hope this will stop soon. Have lost 2kg within 2 days.

  4. Linda R. Leonard says:
    4.0 rating

    Clindamycin for Jawbone inflammation

    Life threatening condition after ingestion – severe intestinal inflammation! That was probably the most horrible drug experience of my life. 7 days after cessation of the onset began terrible abdominal cramps, extremely strong diarrhea, vomiting from the severe pain! At first I believed in a gastrointestinal infection, but after 3 days I was so dehydrated and powerless, a normal daily routine was now completely impossible for me to go to emergency service. He knew IMMEDIATELY what was going on and immediately asked for a dose of clindamycin! This was followed by 10 weeks of extreme illness, complete exhaustion, hospitalization, very strong antibiotics. I fell as a mother of 3 children and self-employed in this time completely! My tip: IF you have the suspicion of a pseudomembranous colitis: Immediately to the family doctor to express suspicion, it is best to submit several stool samples and make QUICK TEST (!!!) on Clostridium difficile! (Do not just create cultures lasting 7 days!) This germ was then captured at some point completely unnoticed (most likely in a hospital!)! This germ is the only survivor in the intestinal flora after clindamycin u. some other antibiotics, it can multiply cheerfully and lead to extremely serious intestinal inflammation and breakthroughs and even death! In addition, I recommend, especially patents with sensitive bowel, chronic bowel disease, etc., a parallel intake of high-dose GOOD intestinal bacteria to prevent this extreme proliferation of Clostridia! My conclusion – Never again clindamycin! I make sure that if I have to take antibiotics, these are not among the most causing colitis species. Information can be found numerous in the internet!